MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET XL 360 SOFT 4MM X 12CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET XL 360 SOFT 4MM X 12CM; Device, Neurovascular Embolization
Catalog Number M0036124120
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject coil got stuck and detached inside the microcatheter.The subject device was removed, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
B1 product problem.Corrected.No product problem.H1 type of reportable event.Corrected.No malfunction.D9 product available to stryker: updated.D9 returned to manufacturer on: updated.H3 device evaluated by mfg: updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject main coil was seen to be attached, stretched, knotted and the suture damaged.The tip ball was seen to be attached to the coil showing no breaks.The functional inspection was not performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil prematurely detached/separated during use was not confirmed based on analysis of the returned device.The reported coil in catheter friction could not be replicated; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the subject main coil became stuck in the microcatheter and detached inside it.The subject coil was removed, and the procedure was completed successfully.Additional information from the customer indicated that slight resistance was encountered during advancement; however, at one point the subject coil would not advance further and became stuck during retraction.Some force was applied because the operator had achieved a favorable microcatheter position and did not want to lose it.An assignable cause of not confirmed will be assigned to reported defect main coil prematurely detached/separated during use as issue included a returned product review which showed no evidence of either the alleged issue(s) or any defect which could have contributed to the event.An assignable cause of 'procedural factors' will be assigned to reported coil in catheter friction, analyzed defect main coil stretched, analyzed defect main coil suture damaged, analyses defect main coil tangled as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET XL 360 SOFT 4MM X 12CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50167285
Report Number3008881809-2026-00497
Device Sequence Number10032729
Product Code HCG
UDI-Device Identifier07613327128338
UDI-Public(01)07613327128338(17)310511(10)26281476
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036124120
Device Lot Number26281476
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown